MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 5.5X30MM GRIPTION TF STE SCREW; GRIPTION TF AUGMENT : HIP METAL ACETABULAR CUPS

DEPUY IRELAND - 9616671 5.5X30MM GRIPTION TF STE SCREW; GRIPTION TF AUGMENT : HIP METAL ACETABULAR CUPS
Model Number 1217-30-800
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Hematoma (1884); Hip Fracture (2349); No Code Available (3191)
Date of Event 12/29/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).Initial reporter occupation: lawyer.(b)(4).
 
Event or Problem Description
After review of medical records, it was reported that the patient got up out of bed and tore the acetabular component out, fractured around it.Then the patient was revised for displaced left acetabular component/ periprosthetic fracture.Operative notes reported that about 300 ml hematoma was expelled.The constrained liner was still locked around the prosthetic ball but it had torn the shell out of her native acetabular fossa.Screws has been added to the complaint.Doi: (b)(6) 2017; dor: (b)(6) 2017; left hip.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy as not synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: corrected: h6.Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed, and the investigation will be re-opened as necessary.Device history lot: null.Device history batch: null.Device history review: null.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
5.5X30MM GRIPTION TF STE SCREW
Common Device Name
GRIPTION TF AUGMENT : HIP METAL ACETABULAR CUPS
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key9756397
Report Number1818910-2020-06022
Device Sequence Number1865868
Product Code JDI
UDI-Device Identifier10603295381372
UDI-Public10603295381372
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/23/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/31/2023
Device Model Number1217-30-800
Device Catalogue Number121730800
Device Lot Number471212
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/09/2020
Supplement Date Received by Manufacturer02/27/2020
Initial Report FDA Received Date02/26/2020
Supplement Report FDA Received Date03/02/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR